# SDR REXA2019061830898

- Difficulty date: January 30, 2019
- Submitted: June 18, 2019
- Operation: Air carrier
- Aircraft: N924EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7830
- Aircraft time: 31,834 hours, 30,666 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Part number: 601R31907
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR AFT RISER WEB CRACKED AT LWR STEP ATTACH FLANGE JOGGLED.  REPAIRED WEB IAW REO # 601R-52-11-702 REV E.  AAR SM 139
